# SDR 97FDEA00884

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: A, P, X
- Precautionary procedure: F, E

## Discrepancy

97-0248 - STA-LAX - ON LAND IN REVERSE THRUST, AS THRUST LVRS BROUGHT FWD (80 KTS) ENG MADE A POP CONT.  SLOW FOR TURNOFF ENG APPEAR TO FLAME OUT FROM ENG IND.  NO FIRE WARN BUT TOWER INFORM US THAT ANOTHER A/C SAID THERE WAS FIRE IN NR 2 ENG OTHER A/C CONFIRM THAT TAXIED CLR OF THE RUNWAY AND ACCOMP O/H SHUTDOWN PER ECAM.  NEVER ANY FIRE IND, BUT REPORT FROM OUTSIDE.  DEPLOY FIRE EXTING.  FND NR 2 ENG EGT MAX POINTER READ 730 WBH 32277.  REMOVED NR 2 IGNITER PLUGS GEARBOX PAD/2 BORESCOPE PLUGS ON TURBINE CASE RT SIDE.
